ON MULTIPLE SLE FOR THE FK-ISING MODEL

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalAnnals of Probability
Volume50
Issue number2
Pages (from-to)771-790
Number of pages20
ISSN0091-1798
DOIs
Publication statusPublished - Mar 2022
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Schramm-Lowner evolution
  • Ising model
  • random cluster models
  • RANDOM-CLUSTER MODEL
  • ERASED RANDOM-WALKS
  • SOLUTION SPACE
  • CONFORMAL-INVARIANCE
  • SCALING LIMITS
  • FREE-FIELD
  • INTERFACES
  • SYSTEM
  • PROBABILITIES
  • COMBINATORICS
  • 111 Mathematics

Cite this